# SDR DALA2018092635760

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,244 hours, 60,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGED SKIN FOUND ON AFT FUSELAGE UPPER BETWEEN STATIONS 1380 AND 1401, STRINGER 3R TO 5R PER SRM 53-04-03 PG 40 VIEW C. REMOVED DAMAGE SKIN FABRICATED REPAIR PER MD-88 SRM 53-04-03 FIG 5. INSTALLED REPAIR PARTS AND COMPLIED WITH MD-88 SRM 53-04-3 FIG 5 SHEET 3 CLASS 2 REPAIR. (LP #0752975)
